# SDR UPS98826524

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9887940507
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1320 LWR FWD FLANGE OF FLOORBEAM HAS EXFOLIATION CORROSION BL 0 TO RBL 36.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW DWG 9887940 AND SRM 51-9-0.
